Boots Ibuprofen 200mg Tablets - 16 Tablets

£0.55
16 UNI | £0.03 per 1UNI
8199957

See details below, always read the label
Suitable for:
Adults, the elderly and children over 12 years
Active ingredients: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

You can't collect Boots Advantage Card points with this product

Arrow Product details

Please note that you must be in to sign for this delivery.

USES:

For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of the symptoms of colds and flu.

Suitable for

Adults, the elderly and children over 12 years

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

DOSAGE:

Adults, the elderly and children over 12 years: Take 1 or 2 tablets up to 3 times a day, as required. Swallow the tablets with a glass of water preferably with or after food.

Do not take more often than every 4 hours. Do not exceed 6 tablets in 24 hours.

Do not give to children under 12 years.

For short-term use only.

Do not take more medicine than the label tells you to.

Hazards and Cautions

WARNINGS:

Do not take if you:

  • have ever had a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
  • have kidney or heart failure or severe liver failure
  • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.


  •  

Do not take ibuprofen tablets if you are in the last 3 months of pregnancy. Talk to your doctor before taking ibuprofen tablets if you are in the first 6 months of pregnancy or are breastfeeding.

Talk to a pharmacist or doctor before taking this product if you:

  • have or have suffered from asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney, or bowel problems
  • are a smoker


  •  

If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.

Keep all medicines out of the sight and reach of children

Storage

Do not store above 25°C. Store in the original container.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies




  •  

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Each coated tablets contains: Ibuprofen 200mg.

Also contains: lactose and sucrose.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.